# SDR HEEA955176

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22342
- Make and model: Skrsky S76A
- Aircraft serial: 760096
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066104800
- Condition: Error
- Location: Cockpit Rad Alt
- Component: KRA405
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

150 FEET INDICATION ERROR. UNIT INOPERATIVE.  REPLACED C102 CAPACITOR ON POWER SUPPLY.  REPAIRED.  UNIT HAS NO SELF TEST.  REPLACED DS401 BULB ON CAL-LOOP BOARD.  REPAIRED.  ALIGNED TO SPECS.  BENCH CHECK GOOD.
